# SDR GUUA11040701

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 24,088 hours, 29,355 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Misrigged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9279 DURING APPROACH, LANDING GEAR WOULD NOT EXTEND. MANUALLY EXTENDED LANDING GEAR. LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR GROUND SERVICE VALVE IN THE UP POSITION PLACED IN THE DOWN POSITION. LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD.
